# SDR CALA2024091902447

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498153
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0739) MAIN CABIN STRINGER CHANNEL HAS TOOLING MARK STA 500G STR 5L. ACCOMPLISHED REPAIR ON MAIN CABIN STRINGER AT STA 500G STR -5L P ER BOEING SRM 53-00-03-2R-3 PAR. 4.
